The fractional maximal operator and fractional integrals on variable L p spaces.

C. Capone; D. SFO Cruz-Uribe; A. Fiorenza

Revista Matemática Iberoamericana (2007)

  • Volume: 23, Issue: 3, page 743-770
  • ISSN: 0213-2230

How to cite

top

Capone, C., Cruz-Uribe, D. SFO, and Fiorenza, A.. "The fractional maximal operator and fractional integrals on variable $L^p$ spaces.." Revista Matemática Iberoamericana 23.3 (2007): 743-770. <http://eudml.org/doc/43612>.

@article{Capone2007,
author = {Capone, C., Cruz-Uribe, D. SFO, Fiorenza, A.},
journal = {Revista Matemática Iberoamericana},
keywords = {fractional maximal operator; fractional integral operator; Sobolev embedding theorem; variable Lebesgue space},
language = {eng},
number = {3},
pages = {743-770},
title = {The fractional maximal operator and fractional integrals on variable $L^p$ spaces.},
url = {http://eudml.org/doc/43612},
volume = {23},
year = {2007},
}

TY - JOUR
AU - Capone, C.
AU - Cruz-Uribe, D. SFO
AU - Fiorenza, A.
TI - The fractional maximal operator and fractional integrals on variable $L^p$ spaces.
JO - Revista Matemática Iberoamericana
PY - 2007
VL - 23
IS - 3
SP - 743
EP - 770
LA - eng
KW - fractional maximal operator; fractional integral operator; Sobolev embedding theorem; variable Lebesgue space
UR - http://eudml.org/doc/43612
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.